# SDR COMA9810290

- Difficulty date: December 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N164D
- Make and model: Emb EMB-120RT
- Aircraft serial: 120164
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Condition: Out Of Adjust
- Location: Nr 1
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

AHRS INTERMITTENT DURING TAKEOFF.  REORIENTED NR 1 AHRS.
